# SDR DL72S971711

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Le Slat
- Component: 269002914
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS-A HYD PRESSURE AND QUANTITY WENT TO ZERO DURING CLIMBOUT.  REPLACED NR 3 L/E SLAT.
